Posted on Feb 24, 2008 | Comments 0
Is your migraine headache troubling you? This painful migraine headache is often accompanied with certain sensory warning signs like flashes of light and tingling of arm or legs.
It can also come with other symptoms like vomiting, extreme sensitivity to light and sound and also nausea.
Potential triggers of migraine headache!
The exact cause of the migraine head ache is still unknown, but most of the experts believe that it can be caused due to expansion of the blood vessels in combination with release of certain chemicals, which are the potential causes of the inflammation and also pain.
The chemicals which are capable of developing the migraine pain include dopamine and serotonin. Usually these chemicals are found in brain and can lead the blood vessel to act abnormally, provided they are released in abnormal amounts.
If your blood vessels are sensitive towards these chemicals then they can result in migraine headache.
Most of the triggers responsible for migraine headache differ from person to person. Some of those potent triggers include:
- Certain foods like chocolates, alcohol, nuts, cheese and also MSG (Monosodium Glutamate, food enhancer used in many kinds of foods including Chinese foods) can be responsible for developing migraine pain.
- Some of you can develop migraine headache, if you miss any meal in your day.
- If you experience more stress and tension, then you can be more prone to migraine pain. Most of the people can have migraine pain during certain emotional or physical stressful situations.
- Birth control pills can also be common triggers for migraine headache in most of the women. Some women can experience headache at the end of pill cycle as the estrogen component of the pill is discontinued or stopped. This kind of headache is also called as estrogen withdrawal headache.
- If you have smoking habit then, there are chances for you to get migraine problem.
Proper ways to use preventive medicines:
Medications for prevention must begin with lower doses and are gradually increased to higher doses. Even while stopping the dose, do not stop abruptly. Try to reduce the dosage gradually and then stop using them.
It is not advisable to take any preventive medicines without consulting your personal doctor or without prescription. Using medication without knowledge can result in several side effects.
Posted in: Nervous System Disorders